# SDR 2002F00881

- Difficulty date: July 16, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N513AT
- Make and model: Boeing 757-28A
- Aircraft serial: 32449
- Aircraft time: 1,871 hours, 668 cycles
- Engine: Rroyce RB211535E4
- Engine time: 1,873 hours, 669 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 356A7065G152
- Part serial: 00M0331
- Condition: Faulty
- Location: Lt Engine
- Part time: 3,743 hours, 1,336 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

FLIGHT NUMBER 218, LEFT EPR GAUGE WOULD NOT GO TO COMMANDED EPR DURING DESCENT/CRUISE.  MAINTENANCE REMOVED AND REPLACED LEFT EEC PER M/M 73-21-07, OK FOR SERVICE.
